# SDR SWIA200210573

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 2,747 hours, 2,254 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 00182H2482
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED.  REMOVED AND REPLACED RIGHT WINDSHIELD.  PRESSURIZED AIRCRAFT.  LEAK CHECKS GOOD.
